# SDR ARWA0011003

- Difficulty date: October 9, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- Aircraft time: 65,458 hours, 18,561 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION LOUD NOISE AND VIBRATION COMING FROM NOSE WHEEL WELL.  NOISE DISAPPEARED ON SHORT FINAL WITH GEAR DOWN.  OVERWEIGHT LANDING AT PANC.  UPON RETURN TO RAMP AFTER SPEAKING TO GROUND CREW FOUND NOSE GEAR DOORS WERE LEFT OPEN.  RESET NOSE LANDING GEAR DOORS FOLLOW UP, INSPECT AREA FOR DAMAGE, NONE FOUND IAW MM 32-22-1.  OVERWEIGHT LANDING INSPECTION ACCOMPLISHED, NO DEFECTS FOUND AS PER ARROW AIR DC8-60 W/C 6372.
